I'm still new at this I have CIDP and the last few days I have been short of breath for no reason that I can see and it gets a little worse everyday. Does anyone know if CIDP or IVIG can cause shortness of breath?.
thanks for sharing.
Ive been experiencing shortness of breath. I did pulmonary function test today. My general doctor noticed my shortness of breath. I feel mine is from cidp and me not being mobile. Dr said they will contact me if there is anything they see of concern.
Hi RICKINMO, I have Pulmonary Fibrosis, as well as CIDP. I was on IVIg for about 2 months, first the 5 infusions over 10 days, then 3 more infusions, about every 3 weeks. With my Pulmonologist and Neurologist in constant contact, they came to the conclusion that the IVIg I was getting for my CIDP, (and it was helping the CIDP) was WORSENING my PF. They stopped the IVIg and my PF tests, leveled out. I wasn't getting worse. So it's no IVIg for me. I've been on varying dosages Prednisone for the entire time, since my diagnosis. They tried IMURAN, to get me off the steroids, but that put me in the ICU for a few days and a nursing home, for rehab, for 5 weeks. I have read where Imuran helps many people, it just is not the right medication for me.
I hope this helps. You may also want to see a Pulmonologist for the shortness of breath.
Good Luck and God Bless!
Get your GP to check to see if you have heart Failure.I have to take fluid pills to kept the fluid off my lungs due to Heart Failure. Having this will cause you to be short of breath.
Your shortness of breath is not uncommon. It can be from deconditioning, IVIG therapy side effects, the CIDP itself, fluid overload/CHF, or other causes. And examination by your doctor, and perhaps some simple tests should identify the cause.